MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL-FILLING BOWED SEGMENTAL STEM, 15X152MM

ONKOS SURGICAL ELEOS; CANAL-FILLING BOWED SEGMENTAL STEM, 15X152MM
Model Number FB-15152-03M
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Fall (1848)
Date of Event 07/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.When the investigation is complete, a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient fell and their 15x152mm bowed canal-filling segmental stem fractured.The patient underwent a revision surgery on (b)(6) 2023 and the following implants were revised: two male-female midsections and segmental stem.The 15x152mm canal-filling bowed segmental stem was revised to a 15x152mm cemented bowed segmental stem.No additional information regarding this adverse event has been reported.

Brand Name
ELEOS
Common Device Name
CANAL-FILLING BOWED SEGMENTAL STEM, 15X152MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC
7 paul kohner pl
elmwood park NJ 07407
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key17571952
Report Number3013450937-2023-00166
Device Sequence Number9006762
Product Code KRO
UDI-Device IdentifierB278FB1515203M0
UDI-PublicB278FB1515203M0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFB-15152-03M
Device Catalogue NumberFB-15152-03M
Device Lot Number86827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR; P/N 25001040E, ELEOS MALE FEMALE MIDSECTION; P/N 25001060E, ELEOS MALE FEMALE MIDSECTION; P/N 25001208E, ELEOS POLY SPACER; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight172 KG